# SDR SWIA202005110583

- Difficulty date: April 15, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 41,945 hours, 26,725 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH COCKPIT FLOOR SUPPORT FLOOR BEAM CRACKED AT FS274, RBL12 AT AFT RADIUS   (C-CHECK) RO 5/7/2020   PERFORMED REPAIR TO RH COCKPIT FLOOR SUPPORT FLOOR BEAM AT FS274, RBL12 REF CRJ-700 SRM PERMANENT REPAIR TYPE 4. COMPLIED WITH TASK CARD (CL600-2C10) STRUCTURAL MAJOR REPAIR (**RII**)
